# SDR JJBA20211014049

- Difficulty date: October 14, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - INTERNAL - FASTENERS HAVE CORROSION ON SHEAR TIE - AT FWD SIDE OF LH FR 51 BETWEEN STGR 18 AND STGR 19. REMOVED AND REPLACED SHEAR CLIP AT FRAME 51 LH BETWEEN STRINGER 18 AND STRINGER 19.
